# SDR SWAA2014082631265

- Difficulty date: August 24, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AUXILIARY & OTBD CHORD CRACKED AT BS 727 STRINGER 18A RT AT LOWER FWD HOLE.  R & R CHORD IAW EA.
